Advanced search

Some constructions and embeddings of the Tilde geometry

(2003) Note di Matematica. 21. p.1-33
Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
PASINI, A, and Hendrik Van Maldeghem. 2003. “Some Constructions and Embeddings of the Tilde Geometry.” Note Di Matematica 21: 1–33.
APA
PASINI, A., & Van Maldeghem, H. (2003). Some constructions and embeddings of the Tilde geometry. Note di Matematica, 21, 1–33.
Vancouver
1.
PASINI A, Van Maldeghem H. Some constructions and embeddings of the Tilde geometry. Note di Matematica. 2003;21:1–33.
MLA
PASINI, A, and Hendrik Van Maldeghem. “Some Constructions and Embeddings of the Tilde Geometry.” Note di Matematica 21 (2003): 1–33. Print.
@article{305764,
  author       = {PASINI, A and Van Maldeghem, Hendrik},
  journal      = {Note di Matematica},
  pages        = {1--33},
  title        = {Some constructions and embeddings of the Tilde geometry},
  volume       = {21},
  year         = {2003},
}